# SDR FDEA202001110112

- Difficulty date: January 11, 2020
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 67,947 hours, 23,036 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 143N61004
- Part serial: 221
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR ENTRY DOOR UPPER HINGE CUT OUT CRACKED. COMPLIED WITH EA #: F-5210-T0351839 P1 TITLE : DOORS - PASSENGER / CREW - R-2   DOOR FOWARD FRAME UPPER HINGE CUT OUT SRM REPAIR - RSC TRACKING AND B 757 SRM   52-10-02-2R FIG 201 REP 1 DET III.
